Research

Energy minimizing properties of the radial cavitation solution in incompressible nonlinear elasticity


Reference:

Sivaloganathan, J. and Spector, S. J., 2008. Energy minimizing properties of the radial cavitation solution in incompressible nonlinear elasticity. Journal of Elasticity, 93 (2), pp. 177-187.

Related documents:

[img]
Preview
PDF (incompressible-cavitation.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (207kB) | Preview

    Official URL:

    http://dx.doi.org/10.1007/s10659-008-9171-3

    Details

    Item Type Articles
    CreatorsSivaloganathan, J.and Spector, S. J.
    DOI10.1007/s10659-008-9171-3
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher Statementincompressible-cavitation.pdf: The final publication is available at www.springerlink.com
    RefereedYes
    StatusPublished
    ID Code27022

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...